Alert archive / Connecticut / Special Weather Statements in 2021
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Jul 8, 2021, 10:01 PM EDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 10:01 PM EDT (02:01 UTC)
- Expired
- Jul 8, 2021, 10:45 PM EDT
- In force
- 44 min
- Issued by
- NWS New York, NY
The radar
The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
226
WWUS81 KOKX 090201
SPSOKX
Special Weather Statement
National Weather Service New York NY
1001 PM EDT Thu Jul 8 2021
CTZ007-008-090245-
Northern New London-Northern Middlesex-
1001 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MIDDLESEX COUNTY...
At 1001 PM EDT, a strong thunderstorm was located near Portland, or
near Middletown, moving northeast at 45 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Middletown, Colchester, East Hampton, Durham, Portland, Haddam,
Killingworth, Middlefield, Lake Pocotopaug East Hampton and Higganum.
LAT...LON 4158 7247 4159 7242 4160 7241 4159 7239
4160 7238 4160 7235 4143 7264 4144 7265
4143 7269 4146 7274 4148 7273 4149 7274
4164 7258 4165 7250
TIME...MOT...LOC 0201Z 223DEG 39KT 4152 7258
$$
GoodmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:51 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 8, 7:51 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service New York NY
751 PM EDT Thu Jul 8 2021
.SYNOPSIS...
A stalled front remains near the region tonight. Elsa then
approaches from the south this evening and impacts the area
late tonight into Friday morning. Please refer to the latest
forecast and track information on Elsa from the National
Hurricane Center. A trailing cold front crosses the region
Friday night. Weak high pressure briefly builds in this weekend
before a warm front moves in and pushes north of the area early
next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
Severe thunderstorm watch 351 remains in effect for the entire
area until 9 pm. The severe threat may be becoming more isolated
with a larger flash flood threat ongoing. The flash flood watch
is in effect for the entire area through Friday morning.
Showers and thunderstorms remain possible this evening with the
greatest threat across the western two thirds of the area.
Slightly cooler and more stable conditions reside across eastern
Long Island and southeast Connecticut. However, given the
proximity of the surface boundary, a strong to severe cell
cannot be ruled out.
There is also synoptic support to help sustain convection into
this evening with the region lying within the right entrance
region of an upper jet to the north. Probabilities increase from
west to east through this evening.
Attention then turns to Elsa which will track towards the region
tonight. There has not been much change to overall thinking with
impacts. The greatest threat continues to be from heavy rainfall
and flooding. The heaviest rainfall looks to fall from 06-12z
Friday, with the HREF continuing to support low end
probabilities of >1" per hour across NYC and the Lower Hudson
Valley for a few hours Friday morning. As mentioned above, the
Flash Flood Watch has been extended to include all of eastern
Long Island and southeast Connecticut.
Winds still appear to be a limited impact, but there are some
indications of potential of wind gusts 35-45 kt across eastern
Long Island and southern CT as the remnant circulation makes its
nearest approach Friday morning. Soundings also indicate
potential for deep mixing on the backside of the center, which
could support a brief period of gusty winds, 20-35 kt.
Otherwise, model guidance is in excellent agreement on the
remnants of Elsa departing the area to the north east after
14-16z. Conditions should rapidly improve behind Elsa with
subsidence in its wake. Temperatures should rebound well into
the 80s across the region, with potential for around 90 degrees
in urban northeast NJ.
A trailing cold front will be approaching late in the day. This
could bring a redevelopment of showers and thunderstorms well
north and west of NYC. Some concern as to how quickly they will
develop, but given destabilization in the afternoon and
departing subsidence, feel there could be convection developing
north west of NYC before 6 pm.
&&
.SHORT TERM /FRIDAY NIGHT/...
Upper shortwave axis will remain to the west Friday evening. The
trailing cold front looks to settle over the region in the
evening. CAMS are in a bit of disagreement on the coverage of
convection. Do not think it is out of the question for another
line, or broken line of showers and storms to cross the region
in the evening. Any stronger storm could bring damaging wind
gusts. Convection that does develop should be moving offshore
after midnight with the passage of the cold front.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
No major changes to the long term.
Upper ridge builds over the Atlantic through the long term.
This will result in a warming trend and increasing chances for
showers and thunderstorms. Southwest flow aloft tends to favor
interior/western zones for best chances, but there is some
uncertainty regarding the the position of the ridge and the
track and timing of the associated upper low to the north and
west. The CWA could be close enough to the storm track on the
northern periphery of the ridge to produce several rounds of
active wx. On the other hand, a drier scenario would favor a few
airmass storms each day mainly over the interior. For now, the
blended approach was taken and the NBM followed.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Conditions vary from VFR to IFR early this evening, with all
terminals lowering to IFR overnight. Thunderstorms possible
early this evening, then once again with the passage of Elsa
overnight. Conds improve to VFR for Friday afternoon, however
there will be the chance of showers and thunderstorms with sub-
VFR conds late aftn/early evening.
Winds mostly SE-E around 10 kt to start and could briefly veer
more southerly before backing NE ahead of Elsa overnight. Gusts
increasing to around 30 kt for the coastal terminals overnight.
Winds will turn to the north toward daybreak, then northwest
and west Friday morning.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments possible for flight category timing. Low confidence
in wind direction, especially before 04z. Wind shift timing
could be off by 1-2 hours with the passage of Elsa overnight.
.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.Fri night...Mostly VFR. Iso/sct TSTMs early.
.Sat...Mainly VFR but isold shwrs and tstms possible.
.Sun - Tue... Mostly VFR, but...Chances for MVFR in shwrs and tstms.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sub-advisory conditions remain on all waters into this evening.
Southerly winds ahead of Elsa's approach then begin to increase
tonight. Seas will build and winds increase through tonight.
Tropical storm conditions are then possible on the eastern
waters as Elsa passes through or nearby Friday morning. Have
issued an SCA for the Western Sound and NY Harbor as there could
be some gusts 25-30 kt late tonight into early Friday. Please
refer to the latest forecast and track information on Elsa from
the National Hurricane Center. Winds and seas slowly subside
late Friday into Friday night as Elsa departs well to the north
and east.
Seas continue to subside on Sat, with waves below 5 ft expected
by late day. Winds will be below SCA levels on all waters Sun-
Tue. Seas on the ocean may touch 5 ft at times Sun and Mon.
&&
.HYDROLOGY...
Flash flooding is possible with any storms this afternoon given
the moist airmass in place. Isolated flash flooding is possible
across northeast New Jersey and the Lower Hudson Valley.
Flooding is then again possible late tonight through Friday
morning with periods of heavy rain and potential thunderstorms,
2 to 3 inches of rainfall with locally higher amounts possible
during this time with the remnants of Elsa. Areas of poor
drainage/urban flooding are likely, with flash flooding and
flooding of fast reacting small rivers and streams possible.
Possible showers and thunderstorms Friday evening may also bring
at least minor urban flooding.
No hydrologic concerns from Saturday through Thursday.
&&
.TIDES/COASTAL FLOODING...
There remains a high risk of rip currents at ocean beaches through
Friday. Surf height of around 6 ft is expected on Friday long
period SE swells. There is a moderate risk of rip currents for
NYC and Nassau ocean beaches Saturday and a high risk for
Suffolk ocean beaches.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Friday morning for CTZ005>012.
Tropical Storm Warning for CTZ008-010>012.
NY...Flash Flood Watch through Friday morning for NYZ067>075-
078>081-176>179.
Tropical Storm Warning for NYZ078>081-179.
High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...Flash Flood Watch through Friday morning for NJZ002-004-006-
103>108.
MARINE...Tropical Storm Warning for ANZ331-332-340-345-350-353-355.
Small Craft Advisory from 2 AM to 11 AM EDT Friday for ANZ335-
338.
&&
SYNOPSIS...DBR/DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...DS/MW
AVIATION...JC
MARINE...DBR/DS
HYDROLOGY...DBR/DS
TIDES/COASTAL FLOODING...DSHazardous weather outlook, Jul 8, 9:36 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service New York NY 936 PM EDT Thu Jul 8 2021 NYZ075-178-100145- Kings (Brooklyn)-Southern Queens- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-179-100145- Southwest Suffolk-Southeast Suffolk-Southern Nassau- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>007-009-NJZ002-004-006-103>108-NYZ067>074-176-177-100145- Northern Fairfield-Northern New Haven-Northern Middlesex- Southern Fairfield-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens-Northern Nassau- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ008-010>012-NYZ078-079-100145- Northern New London-Southern New Haven-Southern Middlesex- Southern New London-Northwest Suffolk-Northeast Suffolk- 936 PM EDT Thu Jul 8 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-340-345-350-353-355-100145- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 936 PM EDT Thu Jul 8 2021 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-100145- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 936 PM EDT Thu Jul 8 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Tropical Storm Elsa will move through overnight bringing heavy rain and potentially gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Tropical Storm Elsa will move through Friday morning bringing heavy rain and potentially gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 8, 7:40 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
740 PM EDT THU JUL 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD 1 SSW WASHINGTON HEIGHT 40.84N 73.93W
07/08/2021 NEW YORK NY DEPT OF HIGHWAYS
HARLEM RIVER DRIVE SOUTHBOUND IN AREA OF
EXIT 23 CLOSED DUE TO FLOODING.
&&Local storm report, Jul 8, 7:46 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
746 PM EDT THU JUL 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 SW WESTWOOD 40.98N 74.04W
07/08/2021 E1.75 INCH BERGEN NJ TRAINED SPOTTER
GOLF BALL SIZED HAIL IN WESTWOOD.
&&Local storm report, Jul 8, 8:03 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
803 PM EDT THU JUL 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 ENE WASHINGTON HEIGHT 40.86N 73.92W
07/08/2021 BRONX NY BROADCAST MEDIA
OVER A DOZEN MOTORISTS HAD TO BE RESCUED BY
NYPD ON THE MAJOR DEEGAN EXPRESSWAY AT W
179TH STREET.
&&Special weather statement, Jul 8, 8:13 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service New York NY
813 PM EDT Thu Jul 8 2021
CTZ005-009-NYZ070-090100-
Northern Fairfield-Southern Fairfield-Northern Westchester-
813 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTCHESTER
AND CENTRAL FAIRFIELD COUNTIES...
At 812 PM EDT, a strong thunderstorm was located over Bedford, or
near Mount Kisco, moving northeast at 35 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Wilton and Georgetown around 830 PM EDT.
Ridgefield and Weston around 835 PM EDT.
Bethel and Redding around 845 PM EDT.
Danbury around 850 PM EDT.
Newtown and Monroe around 855 PM EDT.
Heavy rain is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4147 7333 4147 7330 4145 7330 4145 7328
4143 7326 4144 7325 4143 7324 4143 7322
4141 7319 4139 7318 4138 7317 4107 7365
4119 7372 4149 7337
TIME...MOT...LOC 0012Z 224DEG 30KT 4119 7361
GoodmanLocal storm report, Jul 8, 8:59 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
859 PM EDT THU JUL 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 2 ESE HASTINGS-ON-HUDSO 40.98N 73.85W
07/08/2021 WESTCHESTER NY NWS EMPLOYEE
TREE DOWN ON SPRAIN BROOK PARKWAY.
&&Special weather statement, Jul 8, 10:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
1001 PM EDT Thu Jul 8 2021
CTZ007-008-090245-
Northern New London-Northern Middlesex-
1001 PM EDT Thu Jul 8 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MIDDLESEX COUNTY...
At 1001 PM EDT, a strong thunderstorm was located near Portland, or
near Middletown, moving northeast at 45 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Middletown, Colchester, East Hampton, Durham, Portland, Haddam,
Killingworth, Middlefield, Lake Pocotopaug East Hampton and Higganum.
LAT...LON 4158 7247 4159 7242 4160 7241 4159 7239
4160 7238 4160 7235 4143 7264 4144 7265
4143 7269 4146 7274 4148 7273 4149 7274
4164 7258 4165 7250
TIME...MOT...LOC 0201Z 223DEG 39KT 4152 7258
GoodmanThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:17 PM EDT | Areal Flood Advisory | OKX | Bronx, New York, Westchester | 3 hr |
| Jul 9, 3:15 AM EDT | Areal Flood Advisory | OKX | New York | 3 hr |
| Jul 9, 4:36 AM EDT | Special Marine Warning | OKX | 84 min | |
| Jul 9, 5:30 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 3 more | 3 hr |
| Jul 9, 5:37 AM EDT | Special Marine Warning | OKX | 83 min | |
| Jul 9, 5:55 AM EDT | Special Marine Warning | OKX | 65 min | |
| Jul 9, 6:15 AM EDT | Special Marine Warning | OKX | 90 min | |
| Jul 9, 6:28 AM EDT | Special Marine Warning | OKX | 62 min | |
| Jul 9, 6:45 AM EDT | Areal Flood Advisory | OKX | Suffolk | 5 hr |
| Jul 9, 7:09 AM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 3 hr |
| Jul 9, 7:22 AM EDT | Special Marine Warning | OKX | 53 min | |
| Jul 9, 8:29 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 61 min |
| Jul 9, 8:56 AM EDT | Flash Flood Warning | OKX | Nassau, Suffolk, Westchester | 3 hr |
| Jul 9, 9:44 AM EDT | Flash Flood Warning | OKX | Suffolk | 2 hr |
| Jul 9, 10:22 AM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 2 hr |
| Jul 9, 11:39 AM EDT | Special Weather Statement | OKX | Suffolk | 111 min |
| Jul 9, 12:43 PM EDT | Flash Flood Watch | OKX | Suffolk | 77 min |
| Jul 9, 2:09 PM EDT | Small Craft Advisory | OKX | 24 hr | |
| Jul 9, 3:34 PM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 29 hr |
| Jul 9, 6:10 PM EDT | Special Weather Statement | OKX | Bergen, Essex | 65 min |
| Jul 8, 8:13 PM EDT | Special Weather Statement | OKX | 47 min | |
| Jul 9, 5:42 AM EDT | River Flood Warning | OKX | Southeastern Connecticut Planning Region | 18 hr |
| Jul 9, 8:47 AM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 4 hr |
| Jul 9, 9:26 AM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 2 hr |
| Jul 9, 11:48 AM EDT | Flash Flood Warning | OKX | Southeastern Connecticut Planning Region | 3 hr |
| Jul 9, 1:12 PM EDT | Areal Flood Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 6 hr |
| Jul 9, 7:12 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 5 hr |
Nearby
Special Weather Statements in Connecticut, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.